# SDR LR7A2017092801208

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS5112
- Condition: Damaged
- Location: Bs 404-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK, FOUND THE LT CHINE ANGLE AT BS 404 TO 517 WITH MULTIPLE ELONGATED FASTENER HOLES, LBL 62, WL 140 - 146.  REPLACED IAW SRM 51-60, AND 51-70.
